Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Quantum speed limits and optimal Hamiltonians for driven systems in mixed states
Stockholm University, Faculty of Science, Department of Physics.
Stockholm University, Faculty of Science, Department of Physics.
2014 (English)In: Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8113, E-ISSN 1751-8121, Vol. 47, no 21, 215301- p.Article in journal (Refereed) Published
Abstract [en]

Inequalities of Mandelstam-Tamm (MT) and Margolus-Levitin (ML) type provide lower bounds on the time that it takes for a quantum system to evolve from one state into another. Knowledge of such bounds, called quantum speed limits, is of utmost importance in virtually all areas of physics, where determination of the minimum time required for a quantum process is of interest. Most MT and ML inequalities found in the literature have been derived from growth estimates for the Bures length, which is a statistical distance measure. In this paper we derive such inequalities by differential geometric methods, and we compare the quantum speed limits obtained with those involving the Bures length. We also characterize the Hamiltonians which optimize the evolution time for generic finite-level quantum systems.

Place, publisher, year, edition, pages
2014. Vol. 47, no 21, 215301- p.
Keyword [en]
quantum speed limit, optimal Hamiltonian, symplectic reduction, mixed state, Bures length
National Category
Physical Sciences
Identifiers
URN: urn:nbn:se:su:diva-105910DOI: 10.1088/1751-8113/47/21/215301ISI: 000336718700010OAI: oai:DiVA.org:su-105910DiVA: diva2:733274
Funder
Swedish Research Council, 2008-5227
Note

AuthorCount:2;

Available from: 2014-07-08 Created: 2014-07-08 Last updated: 2017-12-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Heydari, Hoshang
By organisation
Department of Physics
In the same journal
Journal of Physics A: Mathematical and Theoretical
Physical Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 60 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf